To the top

Page Manager: Webmaster
Last update: 9/11/2012 3:13 PM

Tell a friend about this page
Print version

An Adequacy Theorem for D… - University of Gothenburg, Sweden Till startsida
Sitemap
To content Read more about how we use cookies on gu.se

An Adequacy Theorem for Dependent Type Theory

Journal article
Authors Thierry Coquand
Simon Huber
Published in Theory of Computing Systems
Volume 63
Issue 4
Pages 647-665
ISSN 1432-4350
Publication year 2019
Published at Department of Computer Science and Engineering (GU)
Pages 647-665
Language en
Links dx.doi.org/10.1007/s00224-018-9879-...
Keywords Dependent type theory, Domain theory, Finitary projections, Computer Science, Mathematics
Subject categories Computer Science

Abstract

We present a domain model of dependent type theory and use it to prove basic metatheoretic properties. In particular, we prove that two convertible terms have the same Bohm tree. The method used is reminiscent of the use of "inclusive predicates" in domain theory.

Page Manager: Webmaster|Last update: 9/11/2012
Share:

The University of Gothenburg uses cookies to provide you with the best possible user experience. By continuing on this website, you approve of our use of cookies.  What are cookies?